MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: tatme (da vinci robotic surgery).Event description: during the surgical procedure, after the wound protector had been deployed into the patient's incision site, a separation occurred between the ring and the sheath.Consequently, pneumoperitoneum could not be maintained due to air leakage.The attending surgeon, who is a frequent user of this device, reported that multiple similar incidents have occurred this year, raising serious concerns regarding the product's current quality control.Please refer to the following list of cases that the physician has already reported this year.There is no impact to patient.Additional information provided by [distributor] on 28may2026: the sheath separated from the inner ring yes, the inner ring unrolled at a point in the procedure no other instruments were used to place the alexis no, the sheath and inner ring detached cleanly as a single piece.There was no visible fragmentation or particulate generation.N/a, because no particulate was generated.No particulate fell into the patient.Type of intervention: user replaced with a new one to complete this surgery.Patient status: fine.
 
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow up report will be provided upon completion of the investigation.

Brand Name
GELPOINT® ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25402631
Report Number2027111-2026-00586
Device Sequence Number10751483
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Device Catalogue Number101473941
Device Lot Number1573311
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/04/2026
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown